Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 31, 2013, 12:34 AM CDT for Schuyler County, Illinois. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 12:34 AM CDT (05:34 UTC)
- Expired
- May 31, 2013, 8:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Schuyler County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:30 AM CDT | HEAVY RAIN 2.11 | Rushville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
171
WGUS53 KILX 310534
FFWILX
ILC169-311330-
/O.NEW.KILX.FF.W.0027.130531T0534Z-130531T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1234 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 830 AM CDT
* AT 1228 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. ROADS CLOSED BY FLOODING INCLUDE
CENTER ROAD AND HALE RIDGE ROAD AMONG OTHERS IN THE LA MOINE RIVER
BOTTOM...FAIRFIELD ROAD 5 MILES SOUTH OF RUSHVILLE...ROUTE 103 AND
OLD ROUTE 67. WATER WAS STILL FLOWING ACROSS THE ROAD IN THESE
AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RUSHVILLE
AND BROWNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4020 9063 4029 9045 4019 9045 4018 9020
4016 9020 4015 9027 4012 9037 4008 9039
4006 9044 4001 9045 3997 9059 4002 9062
4005 9068
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:13 AM CDT, 21 minutes earlier.
Area forecast discussion, May 31, 12:13 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1213 AM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 759 PM CDT THU MAY 30 2013 MADE SOME QUICK UPDATES TO THE FORECAST THIS EVENING...MAINLY TO INCLUDE SEVERE THUNDERSTORM WATCH 257 ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS UNTIL 1 AM. AS OF 8 PM...LINE OF CONVECTION HAS SHIFTED EAST OF THE ILLINOIS RIVER...WHILE ADDITIONAL CELLS ARE DEVELOPING AND LIFTING NORTHWARD WELL AHEAD OF THE LINE TOWARD SPRINGFIELD AND TAYLORVILLE. WITH OUTFLOW BOUNDARY NOW PUSHING ACROSS THE I-55 CORRIDOR...SEVERE WEATHER THREAT WILL BE CONFINED TO THE NEW WATCH AREA THROUGH THE REMAINDER OF THE EVENING. AS INSTABILITY WANES...STORMS WILL GRADUALLY WEAKEN TOWARD MIDNIGHT...ALTHOUGH TRAINING CELLS WILL LEAD TO A HEAVY RAIN THREAT OVERNIGHT. FLASH FLOOD WATCH REMAINS IN EFFECT ACCORDINGLY. ZONE UPDATE HAS ALREADY BEEN ISSUED. BARNES && .AVIATION... ISSUED 1213 AM CDT FRI MAY 31 2013 OCCASIONAL SHOWERS/STORMS WILL CONTINUE TO IMPACT THE CENTRAL ILLINOIS TERMINALS FOR THE NEXT FEW HOURS. THEN...GENERALLY QUIET WEATHER IS EXPECTED UNTIL THE NEXT ROUND OF SHOWERS/STORMS DEVELOP/MOVE INTO THE AREA THIS AFTERNOON/EVENING. VFR CONDITIONS ARE EXPECTED OUTSIDE OF ANY STORMS. SOUTHERLY WINDS EXPECTED THROUGH THE PERIOD AS WELL...WITH GUSTY WINDS EXPECTED DURING THE DAY TODAY AND IN THE VICINITY OF THUNDERSTORMS. BAK && .PREV DISCUSSION... ISSUED 242 PM CDT THU MAY 30 2013 SHORT TERM...TONIGHT THROUGH SUNDAY SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACCOMPANIED BY DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES (ESPECIALLY ON FRIDAY). HEAVY RAIN CONTINUES TO BE A MAJOR CONCERN...ESPECIALLY OVER PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS THAT WILL AFFECT THE ILLINOIS...SANGAMON AND SPOON BASINS (SEE HYDRO SECTION BELOW). NO CHANGES PLANNED IN THE FLASH FLOOD WATCH OVER THE NORTHWEST HALF OF THE FORECAST AREA. SCATTERED CONVECTION DEVELOPED EARLY THIS AFTERNOON OVER PARTS OF CENTRAL ILLINOIS IN A VERY MOIST AND UNSTABLE AIR MASS WITH MIXED LAYER CAPES OF 1500-2000 J/KG. UPPER AIR DATA INDICATED 40-50 KTS AT 850 MB ALONG WITH DEW POINTS IN THE LOW TEENS OVER PARTS OF ARKANSAS AND MISSOURI STREAMING NORTHEAST TOWARDS ARE AREA. FURTHER TO THE WEST...A MORE LINEAR COMPLEX OF STORMS WAS TRACKING EAST AND NORTHEAST OVER PARTS OF MISSOURI AND SHOULD PUSH THRU OUR AREA LATE THIS AFTERNOON AND THIS EVENING BRING THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. AFTER THAT...WILL TRY TO BRING IN A BREAK WITH THE PRECIP LATE THIS EVENING AND OVERNIGHT BEFORE ANOTHER COMPLEX OF STORMS IS EXPECTED TO BE APPROACHING THE AREA BY FRIDAY MORNING. WIND PROFILES...ALTHOUGH RATHER STRONG TODAY...WILL PALE IN COMPARISON TO WHAT THE MODELS ARE DEPICTING FOR FRIDAY AFTERNOON AND EVENING AS A SIGNIFICANT SHORTWAVE IS EXPECTED TO ROTATE NE TOWARDS THE REGION DURING THE DAY. FORECAST SOUNDINGS INDICATING SB CAPES OF 1800-2100 J/KG WITH 0-3KM HELICITY VALUES OF 250-300...AND DEEP LAYER SHEAR VALUES OF 50 KTS BY TOMORROW AFTERNOON. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING A FEW TORNADOES...DAMAGING WIND GUSTS AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. RAINFALL TOTALS OF BETWEEN 2 TO 3 INCHES WILL BE POSSIBLE BY EARLY SUNDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS TRAIN...AND THAT APPEARS MOST LIKELY TOMORROW NIGHT OVER SOUTHWEST THRU CENTRAL ILLINOIS. THE COLD FRONT WILL BE PUSHING ACROSS THE AREA ON SATURDAY WITH ONE MORE ROUND OF STORMS EXPECTED...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. LINGERING RAIN CHANCES WILL BE WITH US SUNDAY NIGHT WITH THE SLOW MOVING UPPER LEVEL LOW FINALLY PULLING AWAY FROM THE LOWER LAKES REGION EARLY NEXT WEEK. LONG TERM...MONDAY THROUGH THURSDAY ALTHOUGH QUIETER WEATHER CONDITIONS ARE EXPECTED MONDAY AND TUESDAY...ANOTHER SLOW MOVING UPPER LEVEL SYSTEM IS EXPECTED TO PUSH INTO THE CENTRAL PLAINS BY TUESDAY AND START AFFECTING OUR AREA AGAIN WITH RAIN EITHER LATE TUESDAY NIGHT OR WEDNESDAY...AND UNFORTUNATELY... RAIN CHANCES WILL HANG AROUND SEVERAL DAYS AFTER THAT AS THE UPPER LEVEL LOW SLOWLY TRACKS ACRS THE NORTHERN PLAINS AND INTO THE UPPER LAKES REGION BY NEXT THURSDAY. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>042-047>051. &&
Hazardous weather outlook, May 30, 3:27 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU MAY 30 2013 ILZ027>031-036>038-040>042-047>051-311100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 327 PM CDT THU MAY 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE FLOOD STAGE FROM FRIDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY PRIOR TO 9 PM. ILZ043>046-052>057-061>063-066>068-071>073-311100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 327 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, May 30, 8:41 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 3 W LINCOLN 40.15N 89.42W
05/30/2013 M52 MPH LOGAN IL EMERGENCY MNGR
TRAINED SPOTTER MEASURED 52 MPH WIND GUST ON THE WEST
SIDE OF LINCOLN...RELAYED THROUGH EMERGENCY MANAGER.
&&
LAUFENBERGLocal storm report, May 30, 9:33 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/30/2013 M62 MPH CHAMPAIGN IL ASOS
&&
LAUFENBERGLocal storm report, May 30, 9:54 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG EL PASO 40.74N 89.01W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN...FROM SHERIFF DISPATCH
VIA COUNTY EMA.
0332 PM TSTM WND DMG 3 SE MINONK 40.87N 89.00W
05/30/2013 WOODFORD IL EMERGENCY MNGR
16-30 INCH DIAMETER TREE DOWN...BLOCKING ILLINOIS ROUTE
116 AT 3000 E AND 1900 N. FROM COUNTY EMA.
0343 PM TSTM WND DMG 4 NW EL PASO 40.78N 89.07W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREE DOWN WITH GUSTS TO AROUND 50 MPH. FROM COUNTY EMA.
0740 PM FLASH FLOOD 5 S RUSHVILLE 40.05N 90.57W
05/30/2013 SCHUYLER IL LAW ENFORCEMENT
SEVERAL INCHES OF FLOWING WATER OVER HIGHWAY 103.
0802 PM TSTM WND GST LOAMI 39.67N 89.85W
05/30/2013 E70.00 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED
THROUGH EMERGENCY MANAGER.
0808 PM TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
05/30/2013 M54.00 MPH SANGAMON IL ASOS
0836 PM TSTM WND GST 3 W LINCOLN 40.15N 89.42W
05/30/2013 M52.00 MPH LOGAN IL EMERGENCY MNGR
TRAINED SPOTTER MEASURED 52 MPH WIND GUST ON THE WEST
SIDE OF LINCOLN...RELAYED THROUGH EMERGENCY MANAGER.
0922 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/30/2013 M62.00 MPH CHAMPAIGN IL ASOS
&&
LAUFENBERGLocal storm report, May 30, 10:17 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 3 WNW AUBURN 39.59N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
SIX POWER POLES WERE SNAPPED CLOSE TO A SUBSTATION
LOCATED NEAR AUBURN RD AND LEAD LINE RD...RELAYED THROUGH
EMERGENCY MANAGER.
0752 PM TSTM WND DMG 3 WSW AUBURN 39.56N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
TWO GRAIN BINS AND TWO GRAIN DRYERS WERE DESTOROYED ON A
FARM...RELAYED THROUGH EMERGENCY MANAGER.
0758 PM TSTM WND DMG LOAMI 39.67N 89.85W
05/30/2013 SANGAMON IL EMERGENCY MNGR
POWER POLES WERE SNAPPED NEAR LOAMI CAUSING POWER OUTAGES
IN LOAMI...RELAYED THROUGH EMERGENCY MANAGER.
&&
LAUFENBERGLocal storm report, May 30, 10:20 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HEAVY RAIN ASTORIA 40.23N 90.36W
05/30/2013 M1.13 INCH FULTON IL MESONET
RAINFALL THIS AFTERNOON AND EVENING SO FAR...SWOP REPORT.
&&
LAUFENBERGLocal storm report, May 30, 10:37 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG LOWDER 39.55N 89.85W
05/30/2013 SANGAMON IL BROADCAST MEDIA
EMPTY TRAIN CARS BLOWN OVER NEAR LOWDER...REPORT FROM
SHERIFFS OFFICE...RELAYED BY BROADCAST MEDIA.
0925 PM TSTM WND DMG URBANA 40.11N 88.21W
05/30/2013 CHAMPAIGN IL AMATEUR RADIO
ESTIMATED 60 MPH THUNDERSTORM WIND GUST SNAPPED FLAG
POLE.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 45 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 44 min |
| May 30, 8:30 PM CDT | Flash Flood Warning | ILX | Mason, Tazewell | 6 hr |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 58 min |
| May 30, 9:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 50 min |
| May 30, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Effingham, Jasper | 49 min |
| May 30, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 48 min |
| May 31, 2:36 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 39 min |
| May 31, 3:53 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
| May 31, 4:23 AM CDT | Areal Flood Advisory | ILX | Jasper, Richland | 6 hr |
| May 31, 8:25 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 31, 9:19 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| May 31, 9:37 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 31, 4:20 PM CDT | Special Weather Statement | ILX | McLean | 55 min |
| May 31, 4:34 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 32 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.